Title

Local Homogeneity

SMC Author

Katherine Porter

SMC Affiliated Work

1

Status

Faculty

School

School of Science

Department

Math/Computer Science

Document Type

Article

Publication Date

7-2009

Publication Title

JP Journal of Geometry and Topology

Description/Abstract

Since Sierpinski formally introduced the topic of homogeneity into the world of topology in 1920 there have been numerous types of local homogeneity defined. We examine a selection of these definitions and discuss the relationships between these various types of local homogeneity.

Keywords

homogeneity, local homogeneity, strong local homogeneity, uniform local homogeneity, closed homogeneity

Scholarly

yes

Volume

9

Issue

2

First Page

129

Last Page

136

Disciplines

Computer Sciences | Mathematics

Comments

Description based on: http://www.pphmj.com/abstract/4298.htm

Original Citation

Porter, K.F. (2009). Local homogeneity. JP Journal of Geometry and Topology, 9(2), 129-136.

This document is currently not available here.

Share

COinS